Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 4, Pages 27–40 (Mi izv6846)  

This article is cited in 1 scientific paper (total in 1 paper)

Compact homogeneous manifolds of dimension at most 7 up to a finite covering

V. V. Gorbatsevich

Moscow State Aviation Technological University, Moscow

Abstract: We give a classification of all compact homogeneous manifolds of dimension at most 7 up to a finite covering. Earlier classifications of this kind up to dimension 6 are obtained by a unified method. The main focus of the paper is on the case of dimension 7.

Keywords: homogeneous manifold, finite covering, natural fibration.

DOI: https://doi.org/10.4213/im6846

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:4, 669–680

Bibliographic databases:

UDC: 512.816.3
MSC: 53C30, 22E40, 55R10, 57M10, 57R20, 57T20
Received: 28.01.2011

Citation: V. V. Gorbatsevich, “Compact homogeneous manifolds of dimension at most 7 up to a finite covering”, Izv. RAN. Ser. Mat., 76:4 (2012), 27–40; Izv. Math., 76:4 (2012), 669–680

Citation in format AMSBIB
\Bibitem{Gor12}
\by V.~V.~Gorbatsevich
\paper Compact homogeneous manifolds of dimension at~most~7 up to a~finite covering
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 4
\pages 27--40
\mathnet{http://mi.mathnet.ru/izv6846}
\crossref{https://doi.org/10.4213/im6846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013269}
\zmath{https://zbmath.org/?q=an:1258.53049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..669G}
\elib{https://elibrary.ru/item.asp?id=20425215}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 4
\pages 669--680
\crossref{https://doi.org/10.1070/IM2012v076n04ABEH002600}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308069200002}
\elib{https://elibrary.ru/item.asp?id=20496968}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865258893}


Linking options:
  • http://mi.mathnet.ru/eng/izv6846
  • https://doi.org/10.4213/im6846
  • http://mi.mathnet.ru/eng/izv/v76/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “On quasicompact homogeneous spaces”, Siberian Math. J., 54:2 (2013), 231–242  mathnet  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:286
    Full text:65
    References:57
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021